Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 126, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 1, 2025, 5:07 PM EDT for 5 counties in Pennsylvania; Hunterdon County, Warren County, New Jersey. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2025, 5:07 PM EDT (21:07 UTC)
- Expired
- Jul 1, 2025, 5:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hunterdon County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 99 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:14 PM EDT | TSTM WND DMG | Seisholtzville, PA | Multiple trees snapped and uprooted. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:59 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 513 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.7
The text
As transmitted.
575
WUUS51 KPHI 012107
SVRPHI
NJC019-041-PAC011-017-077-091-095-012145-
/O.NEW.KPHI.SV.W.0126.250701T2107Z-250701T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
507 PM EDT Tue Jul 1 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Southwestern Hunterdon County in northwestern New Jersey...
Southwestern Warren County in northwestern New Jersey...
East central Berks County in eastern Pennsylvania...
Southeastern Lehigh County in eastern Pennsylvania...
Northwestern Montgomery County in southeastern Pennsylvania...
Bucks County in southeastern Pennsylvania...
Southeastern Northampton County in eastern Pennsylvania...
* Until 545 PM EDT.
* At 506 PM EDT, severe thunderstorms were located along a line
extending from Ancient Oaks to near Green Lane, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Allentown, Easton, Bethlehem, Lansdale, Forks, Emmaus, Quakertown,
Perkasie, Doylestown, Byram, Wilson, Souderton, Bedminster,
Hellertown, Chalfont, Tinicum, Hatfield, East Greenville, Harmony,
and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4079 7511 4025 7493 4026 7560 4057 7571
TIME...MOT...LOC 2106Z 260DEG 36KT 4053 7560 4031 7552
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann1 follow-up statement
446
WWUS51 KPHI 012136
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
536 PM EDT Tue Jul 1 2025
PAC011-091-012146-
/O.CAN.KPHI.SV.W.0126.000000T0000Z-250701T2145Z/
Berks PA-Montgomery PA-
536 PM EDT Tue Jul 1 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BERKS AND
NORTHWESTERN MONTGOMERY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern New Jersey...and eastern and southeastern Pennsylvania.
LAT...LON 4079 7511 4032 7495 4029 7527 4030 7529
4061 7560
TIME...MOT...LOC 2136Z 255DEG 35KT 4068 7523 4034 7521
$$
NJC019-041-PAC017-077-095-012145-
/O.CON.KPHI.SV.W.0126.000000T0000Z-250701T2145Z/
Hunterdon NJ-Warren NJ-Lehigh PA-Bucks PA-Northampton PA-
536 PM EDT Tue Jul 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN HUNTERDON...SOUTHWESTERN WARREN...SOUTHEASTERN
LEHIGH...NORTHWESTERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...
At 536 PM EDT, severe thunderstorms were located along a line
extending from West Easton to near Dublin, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Quakertown, Perkasie,
Doylestown, Byram, Wilson, Bedminster, Hellertown, Chalfont, Tinicum,
Harmony, New Hope, Alpha, Dublin, Ferndale, and Frenchtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4079 7511 4032 7495 4029 7527 4030 7529
4061 7560
TIME...MOT...LOC 2136Z 255DEG 35KT 4068 7523 4034 7521
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:11 PM EDT, 56 minutes earlier.
Area forecast discussion, Jul 1, 4:11 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
411 PM EDT Tue Jul 1 2025
.SYNOPSIS...
A cold front will approach the area late Tuesday and move through
the region Tuesday night into Wednesday. High pressure builds
closer to the area later Wednesday into Thursday before settling
over our area on Friday and into the weekend.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
forecast area until 9PM EDT.
A Flood Watch remains in effect for locations near and along the
I-95 corridor and southeast Pennsylvania until 2AM EDT.
Numerous heavy thunderstorms have developed across the I-95
corridor with additional clusters of heavy thunderstorms across
the Harrisburg region and the Washington DC metro area. As a
cold front across the Ohio River Valley advances east across
Pennsylvania late this afternoon and into tonight, supported by
an amplified trough pivoting across the Northeast and Mid
Atlantic, these clusters of strong thunderstorms will begin to
collide and merge across eastern PA and the I-95 corridor,
slowly moving east into the Delmarva and New Jersey into
tonight. SFCCAPE values this afternoon have bubbled up to
3000-4500 J/kg with steep low-level lapse rates of 7.0-8.0 C/km
leading to rapid development of strong updrafts and severe
thunderstorms capable of producing locally damaging wind gusts.
Furthermore, PWAT values are in excess of 2.0 inches, which is
at the climatological maximum for this area this time of the
year, with forecast profiles indicating that storms could have
a tendency to backbuild or train. These factors all indicate
that instances of flash flooding could be more numerous than
what we see in many events with even the potential for some
instances of significant flash flooding possible, especially if
storms train over an urban area. High res model guidance
suggests the potential for heavier storms to produce a quick 1
to 3 inches of rainfall within just 1 to 2 hours and it's
possible some localized storms totals could reach around 4
inches. For this reason, the WPC has expanded the Moderate Risk
in the Excessive Rainfall Outlook to envelop the entirety of
southeast PA, including Philadelphia, and into the I-95 corridor
for parts of New Jersey, essentially matching the locations we
have highlighted in our Flood Watch.
These various clusters of thunderstorms will merge into a broad
line tonight, likely lessening the severe weather threat with
the loss of daytime heating, but maintaining or even
exasperating the flash flood threat across the entire region.
This massive complex of heavy showers and thunderstorms will
slowly shift south and east into southern New Jersey and the
Delmarva overnight as the cold front arrives to nudge the storms
towards the coast. As a result of the heavy rainfall and slow
storm motions, flash flooding concerns may continue through the
evening and well into the first part of the overnight period.
The storms will gradually begin to lose steam early Wednesday
morning, but steady showers and some isolated thunderstorms can
still be expected during the predawn hours of Wednesday. Lows
will be in the upper 60s to low 70s.
Latest guidance suggests this frontal boundary will slow down
and possibly become quasi-stationary across southern New Jersey
and the southern Delmarva come daybreak Wednesday. As a result,
additional showers and thunderstorms may develop across this
corridor through Wednesday morning before gradually shifting
offshore throughout the day. PWAT values in this narrow corridor
will still be near 2 inches, suggesting heavy downpours will
still be possible for at least the first half of the day. Skies
will be overcast to mostly cloudy to start the day with gradual
clearing in the afternoon from west to east. High temperatures
will be in the 80s, with some areas that see sunshine in the
afternoon further north and west likely seeing the warmest
temperatures in the mid to upper 80s.
Widespread rainfall amounts once this is all said and done look
to be at least around 0.75 to 2.5 inches of rainfall, with
locally heavier amounts very possible.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Dry and quiet weather follows for Wednesday night as high
pressure builds in to our south and west. Lows in the 60s.
While high pressure will be increasingly in control on Thursday,
a weak cold front looks to sink southward during the afternoon
and evening on Thursday. This cold front looks to set off some
showers and maybe an isolated thunderstorm for areas near and NW
of I-78. High temperatures will be in the mid to upper 80s.
Nighttime lows will be in the 60s.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A lingering upper level trough looks to become reinforced as it
remains across much of the Northeast through the end of the
work week before moving offshore over the weekend. At the
surface, a high pressure system settles over our area on Friday
and Saturday and moving offshore on Sunday, keeping the region
mostly dry.
Daytime temperatures in the 80s for most Friday and Saturday,
with temperatures look to warm closer to 90 on Sunday. Dew
points are forecast to be in the low to mid 60s before
increasing to around 70 on Sunday. Overall, the most pleasant
day does look to be Friday which should make for a nice forecast
for the 4th of July.
Next week looks to begin hot and humid for next Monday and
Tuesday but there will be chances for late day showers/storms
as the next cold front approaches.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Today...Restrictions likely with thunderstorms in the
afternoon (60-80%). Winds from the southwest around 10 kts
gusting to 15 kts. Higher gusts possible in thunderstorms.
Moderate confidence.
Tonight...Restrictions likely (40-60%) with showers and
thunderstorms continuing into the evening. Showers/storms should
wind down overnight but an MVFR/IFR stratus deck could set in.
Winds generally W/SW around 5 knots. Moderate confidence.
Monday...Sub-VFR conditions likely with lingering stratus and
fog across the region. Gradual improvement from west to east
through the day. Winds W-SW around 5 to 10 kts. Moderate
confidence.
Outlook...
Wednesday night through Sunday...VFR. No significant weather.
&&
.MARINE...
Small Craft Advisory conditions continue until early Wednesday
morning. There will also be showers/storms moving over the
waters and these could produce localized wind gusts over 40
knots. Winds and seas subside below advisory criteria by
daybreak Wednesday. Some lingering showers and thunderstorms
possible off the Southern New Jersey and Delaware coasts.
Outlook...
Wednesday night into Saturday...Sub-SCA conditions expected.
Rip Currents...
On Tuesday, winds turn more south-southwest around 10 to 20 mph and
the period Will be around 7 seconds with breaking waves around
3 to 4 feet. Thus, we will continue with the MODERATE risk for
the development of dangerous rip currents for the NJ Shore and
LOW risk for Delaware Beaches as flow will be more offshore
there
For Wednesday, winds go more west/southwesterly and lighten to
around 10 MPH or less. Seas decrease as well within the surf
zone to around 2 feet. As a result, a LOW risk for the
development of rip currents will be in place for the Jersey
Shore and Delaware Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 2 AM EDT Wednesday for PAZ060-070-071-
101>106.
NJ...Flood Watch until 2 AM EDT Wednesday for NJZ009-010-012-013-
015>019.
DE...Flood Watch until 2 AM EDT Wednesday for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 2 AM EDT Wednesday for ANZ450.
Small Craft Advisory until 4 AM EDT Wednesday for ANZ451>455.
&&
SYNOPSIS...Fitzsimmons/MJL
NEAR TERM...MJL
SHORT TERM...Fitzsimmons/MJL
LONG TERM...Fitzsimmons/MJL
AVIATION...MJL
MARINE...MJLHazardous weather outlook, Jul 1, 2:03 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 203 PM EDT Tue Jul 1 2025 MDZ012-015-019-020-021815- Kent MD-Queen Annes-Talbot-Caroline- 203 PM EDT Tue Jul 1 2025 ...SEVERE THUNDERSTORM WATCH 481 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a SLIGHT RISK for severe thunderstorms on Tuesday. There is a MODERATE RISK for excessive rainfall on Tuesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MJL
In the hours before
Local storm report, Jul 1, 4:36 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
436 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.96W
07/01/2025 M63 MPH Berks PA ASOS
63 mph thunderstorm wind gust, and 41 mph
sustained wind.
0428 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.96W
07/01/2025 M58 MPH Berks PA ASOS
58 mph thunderstorm wind gust, and 45 mph
sustained wind.
&&
GorseLocal storm report, Jul 1, 4:42 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
442 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM Flash Flood Nottingham 39.75N 76.02W
07/01/2025 Chester PA Trained Spotter
Vehicle stuck in flood water.
&&
NGLocal storm report, Jul 1, 4:50 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
450 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Tstm Wnd Dmg Lakewood 40.07N 74.17W
07/01/2025 Ocean NJ Fire Dept/Rescue
Multiple trees down. Time estimated from
radar.
&&
NGLocal storm report, Jul 1, 4:55 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
455 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Tstm Wnd Dmg 1 NNE Jackson 40.14N 74.27W
07/01/2025 Ocean NJ Fire Dept/Rescue
Multiple trees down. Time estimated from
radar.
&&
NGLocal storm report, Jul 1, 5:06 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
506 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Lightning Lakewood 40.07N 74.17W
07/01/2025 Ocean NJ Public
Structure Fire on Ridge Avenue due to a
lightning strike.
&&
NGLocal storm report, Jul 1, 5:07 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
507 PM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Flash Flood Lakewood 40.07N 74.17W
07/01/2025 Ocean NJ Public
Flash flooding occurring on Route 9.
&&
NGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 11:20 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jun 30, 11:47 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 43 min |
| Jul 1, 12:38 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 36 min |
| Jul 1, 2:30 AM EDT | Flood Watch | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 19 hr |
| Jul 1, 6:15 AM EDT | River Flood Warning | PHI | Chester | 3 hr |
| Jul 1, 6:21 AM EDT | Areal Flood Warning | PHI | Delaware | 2 hr |
| Jul 1, 2:32 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 43 min |
| Jul 1, 2:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 47 min |
| Jul 1, 3:00 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 1, 3:06 PM EDT | River Flood Warning | PHI | Chester, Delaware | 8 hr |
| Jul 1, 3:31 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Jul 1, 3:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 56 min |
| Jul 1, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Philadelphia | 66 min |
| Jul 1, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Lehigh, Montgomery | 63 min |
| Jul 1, 4:44 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 1, 4:47 PM EDT | Tornado Warning | PHI | Berks, Montgomery | 28 min |
| Jul 1, 4:55 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jul 1, 5:14 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 4 hr |
| Jun 30, 9:38 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jun 30, 9:41 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 64 min |
| Jul 1, 12:05 AM EDT | Special Marine Warning | PHI | 37 min | |
| Jul 1, 1:47 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 1, 3:22 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 50 min |
| Jul 1, 4:36 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 1, 5:00 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Jul 1, 5:10 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 1, 5:14 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jul 1, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 61 min |
| Jul 1, 5:43 PM EDT | Special Marine Warning | PHI | 98 min | |
| Jul 1, 6:11 PM EDT | Flash Flood Warning | PHI | Ocean | 4 hr |
| Jul 1, 6:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 58 min |
| Jul 1, 6:35 PM EDT | Special Marine Warning | PHI | 115 min | |
| Jul 1, 6:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jul 1, 6:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 46 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Severe Thunderstorm Warnings in New Jersey, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.